# SDR SWAA2022092683378

- Difficulty date: September 20, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737
- Aircraft serial: 36652
- Aircraft time: 25,172 hours, 11,713 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GRIT BAR IS LOOSE. / [01] PERFORMED INSPECTION OF FWD SERVICE DOOR GIRTBAR PER AMM 25-66-01-200-802 (1) (F) 6) A) B). GIRTBAR IS ABLE TO BE FIRMLY POSITIONED IN THE RETAINER CLIPS. OPS CHECKS GOOD.
